# SDR SWAA2018102226106

- Difficulty date: October 13, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 727D+10 TO BS 727, LBL 21.  R&R SUPPORT IAW SRM & DWG.
